# SDR IPXA3579539

- Difficulty date: July 16, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 25,369 hours, 13,512 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N3701
- Part serial: NSN
- Condition: Corroded
- Location: Bs 590
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-8, MAIN CABIN SEAT TRACK AT BS 590, LBL 1 HAS CORROSION ON UPPER SURFACE.  FABRICATED AND INSTALLED SEAT TRACK SPLICE IAW SRM.
